# SDR DJFA2009029

- Difficulty date: June 1, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N702FL
- Make and model: Cessna 750
- Aircraft serial: 7500076
- Aircraft time: 6,622 hours, 4,080 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Bracket
- Part number: 67320303
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX INSP, TECHS FOUND A CRACK IN THE RT INBD HORIZONTAL STABILIZER HINGE BRACKET.  REQUIRED NDT INSP WAS PERFORMED AND THE CRACK WAS FOUND TO BE LESS THAN 0.49", THEREFORE A 50 HOUR RECURRING INSP HAS BEEN SCHEDULED FOR THIS ACFT.
